MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LF1212A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: reduced morbidity by using ligasure compared to conventional inguinofemoral lymphadenectomy in vulvar cancer patients: a randomized controlled trial.Source: surgical oncology volume 35, december 2020, pages 149-15.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature study, between october 2017 and october 2018, 20 patients with 40 groins requiring bilateral inguinofemoral lymphadenectomy (ifl) were included in this study.Ten patients were allocated to ifl with ligasure in the right groin and ten patients were allocated to ligasure in the left groin.Postoperative short-term complications requiring treatment occurred in 6/20 groins treated with ligasure: 1 wound infection; 4 wound infection and lymphocele.

Brand Name
LIGASURE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key10789314
Report Number1717344-2020-01359
Device Sequence Number11676729
Product Code GEI
UDI-Device Identifier10884521186033
UDI-Public10884521186033
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K152286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1212A
Device Catalogue NumberLF1212A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;